# SDR R61A20110031

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 9,586 hours, 7,662 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL ON DESCENT AND DECLARED EMERGENCY BUT CABIN WAS NOT PREPARED, A/C LANDED UNEVENTFULLY.  MX REPLACED LT 2/3 AND 3/4 SLAT SKEW SENSORS PER EMB AMM, OPS CHECK GOOD.
